MathSciNet Relay Station
MathSciNet bibliographic data
MR2427079 (2010c:37058) 37C85 (57R30 58A35)
Berger, Pierre Persistence of stratifications of normally expanded laminations. C. R. Math. Acad. Sci. Paris 346 (2008), no. 13-14, 767–772.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement